# SDR MASA2011070703171

- Difficulty date: July 6, 2011
- Submitted: July 7, 2011
- Operation: Air carrier
- Aircraft: N928LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15028
- Aircraft time: 16,638 hours, 13,388 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A'S EMERGENCY LIGHT SWITCH GUARD LOOSE.  SECURED LIGHT SWITCH GUARD.
